Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 31, NWS Nashville, TN

April 4, 2014Cumberland County, Fentress County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2014, 7:35 AM CDT for Cumberland County, Fentress County, Tennessee. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 7:35 AM CDT (12:35 UTC)
Expired
Apr 4, 2014, 8:30 AM CDT
In force
55 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Fentress County, TN

The radar

The Knoxville radar (KMRX), 140 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 7:40 AM CDTTSTM WND DMG8 Nw Crossville, TNTREES AND POWER LINES REPORTED DOWN AT HWY 70 N AND PLATEAU ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:52 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS54 KOHX 041235
SVROHX
TNC035-049-041330-
/O.NEW.KOHX.SV.W.0031.140404T1235Z-140404T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
735 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 AM CDT

* AT 730 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORMS ARE MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...FAIRFIELD GLADE...CRAB ORCHARD...SLATE SPRINGS...
  CLARKRANGE...GRIMSLEY AND ALLARDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3629 8479 3628 8487 3619 8491 3616 8490
      3599 8471 3590 8468 3576 8491 3574 8503
      3576 8504 3576 8525 3579 8527 3590 8521
      3596 8526 3608 8524 3614 8510 3626 8510
      3657 8485 3652 8478 3653 8473 3640 8466
TIME...MOT...LOC 1234Z 226DEG 58KT 3598 8506

$$

FORECASTER:BOYD
3 follow-up statements
413 
WWUS54 KOHX 041238
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 AM CDT FRI APR 4 2014

TNC035-049-041330-
/O.CON.KOHX.SV.W.0031.000000T0000Z-140404T1330Z/
CUMBERLAND TN-FENTRESS TN-
738 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHEASTERN FENTRESS AND CUMBERLAND COUNTIES...

AT 735 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. STORMS WERE LOCATED FROM SOUTHEAST OF JAMESTOWN TO SOUTHWEST 
OF CROSSVILLE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD GLADE...SLATE SPRINGS...CLARKRANGE...GRIMSLEY AND
  ALLARDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3636 8471 3637 8473 3629 8479 3628 8487
      3619 8491 3615 8490 3599 8471 3590 8468
      3576 8491 3574 8503 3576 8504 3576 8525
      3579 8527 3594 8520 3604 8508 3624 8502
      3652 8473 3640 8466
TIME...MOT...LOC 1237Z 226DEG 58KT 3601 8501

$$

BOYD
327 
WWUS54 KOHX 041246
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
746 AM CDT FRI APR 4 2014

TNC049-041255-
/O.CAN.KOHX.SV.W.0031.000000T0000Z-140404T1330Z/
FENTRESS TN-
746 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FENTRESS COUNTY
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3590 8468 3576 8491 3576 8495 3574 8503
      3576 8504 3576 8525 3590 8514 3600 8501
      3615 8493 3616 8490 3599 8471
TIME...MOT...LOC 1245Z 226DEG 58KT 3610 8489

$$

TNC035-041330-
/O.CON.KOHX.SV.W.0031.000000T0000Z-140404T1330Z/
CUMBERLAND TN-
746 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR CUMBERLAND COUNTY...

AT 739 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WILL MOVE OUT OF CUMBERLAND 
COUNTY SHORTLY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CUMBERLAND COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3590 8468 3576 8491 3576 8495 3574 8503
      3576 8504 3576 8525 3590 8514 3600 8501
      3615 8493 3616 8490 3599 8471
TIME...MOT...LOC 1245Z 226DEG 58KT 3610 8489

$$

BOYD
699 
WWUS54 KOHX 041302
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
802 AM CDT FRI APR 4 2014

TNC035-041311-
/O.CAN.KOHX.SV.W.0031.000000T0000Z-140404T1330Z/
CUMBERLAND TN-
802 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR CUMBERLAND COUNTY IS
CANCELLED...

LAT...LON 3590 8468 3576 8491 3576 8495 3574 8503
      3576 8504 3576 8525 3590 8514 3600 8501
      3615 8493 3616 8490 3599 8471
TIME...MOT...LOC 1301Z 226DEG 58KT 3586 8480

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 4, 3:53 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
353 AM CDT FRI APR 4 2014

.DISCUSSION...
LINE OF STORMS CONTINUES TO PUSH EAST THIS MORNING AHEAD OF APPROACHING
COLD FRONT. SFC LOW NOW WELL UP IN THE UPPER MID-WEST BUT JUICIER
AIR/BETTER INSTABILITY HOLDING DOWN ACROSS NORTH/CENTRAL MS. LINE
NOW BASICALLY IN TWO SEGMENTS AND AREA OF CONCERN LARGELY WITH
STRONG/SEVERE STORMS NORTHERN MS/SOUTHWEST TN. THERMODYNAMIC
STRUCTURE SUCH THAT INSTABILITY/LAPSE RATES ACROSS THE MID-STATE
EXPECTED TO BECOME MORE FAVORABLE TOWARD 12Z....LEAVING REASONABLY
GOOD CHANCE FOR SEVERE STORMS...ESPECIALLY SOUTH/EAST WHERE
SOUTHERN SEGMENT EXPECTED TO BUILD SLOWLY NORTH. LATEST IMAGES
SHOWING PRETTY GOOD MCV TN/MS BORDER VICINITY WHERE ML JET STREAK
PUNCHING IN BUT THIS FEATURE HAS SHOWN SIGNS OF WEAKENING LAST 30
MINUTES AS LINE INTENSIFIES FURTHER SOUTH.

COLD FRONT EXPECTED TO BE EAST OF NASHVILLE BY 18Z...THEN OFF THE
PLATEAU BEFORE 00Z. STRONG/SEVERE STORMS EXPECTED TO WEAKEN BY
MIDDAY AS FRONT EXITS.

SFC/LL HIGH SETS UP LATER TONIGHT AND HOLDS THROUGH SAT NIGHT BUT
INCOMING ML/UL TROUGH EXPECTED TO SPIN UP SFC LOW ACROSS THE WESTERN
GULF...WHICH RIDES UP AXIS RAPIDLY INTO THE MID-STATE LATE SUNDAY
NIGHT. SCT SHOWERS LIKELY TO DEVELOP SUNDAY AFTERNOON...WITH
RAIN/STORMS FILLING IN SUN NIGHT THROUGH MOST OF MON. ISO-SCT
SHOWERS WILL STAY INTO THE PICTURE INTO EARLY WED AS STRONG UPPER
JET CARVES OUT DEEP TROUGH WHICH TAKES UNTIL LATE WED TO MOVE OFF
THE ATLANTIC COAST.

DRY CONDITIONS ARE EXPECTED LATE WEEK BEHIND EXITING TROUGH AXIS.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      69  41  60  40 /  70  05   0   0
CLARKSVILLE    66  38  58  36 /  50  05   0   0
CROSSVILLE     68  37  58  37 /  90  05   0   0
COLUMBIA       70  40  61  40 /  60  05   0  10
LAWRENCEBURG   71  41  62  42 /  60  05   0  10
WAVERLY        67  39  60  38 /  40  05   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 4, 5:14 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
514 AM CDT FRI APR 4 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-051030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
514 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE...MAINLY THROUGH MIDDAY. THE MAIN THREAT IS DAMAGING
STRAIGHT LINE WINDS AND POSSIBLY ISOLATED TORNADOES. THE THREAT
SHOULD BE OVER BY NOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Local storm report, Apr 4, 6:39 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
639 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     TSTM WND DMG     WALTERHILL              35.96N  86.38W
04/04/2014                   RUTHERFORD         TN   FIRE DEPT/RESCUE

            TELEPHONE POLES SNAPPED AT THE 1400 BLOCK OF WEST
            JEFFERSON PIKE IN WALTERHILL.

&&

EVENT NUMBER OHX1400289

TB12
Local storm report, Apr 4, 6:47 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
647 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     1 W CENTERVILLE         35.79N  87.47W
04/04/2014                   HICKMAN            TN   EMERGENCY MNGR

            A SEMI TRUCK WAS BLOWN OVER ON HWY 50 WEST AT THE
            CENTERVILLE CITY LIMIT.

&&

EVENT NUMBER OHX1400290

TB12
Special weather statement, Apr 4, 7:07 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 AM CDT FRI APR 4 2014

TNZ010-011-031>034-064>066-078>080-041300-
CLAY-CUMBERLAND-DE
KALB-FENTRESS-GRUNDY-JACKSON-OVERTON-PICKETT-PUTNAM-VAN
BUREN-WARREN-WHITE-
707 AM CDT FRI APR 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...CUMBERLAND...DE KALB...
FENTRESS...GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN
BUREN...WARREN AND WHITE COUNTIES...

AT 702 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS IN EASTERN MIDDLE TENNESSEE AND ALONG THE
CUMBERLAND PLATEAU...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

LAT...LON 3628 8487 3619 8491 3590 8468 3576 8491
      3576 8525 3556 8542 3552 8559 3536 8550
      3528 8569 3521 8573 3522 8588 3528 8592
      3553 8588 3559 8596 3571 8599 3583 8589
      3590 8593 3662 8563 3661 8479 3640 8466

BOYD
Local storm report, Apr 4, 7:24 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     TSTM WND DMG     BELLEVUE                36.08N  86.93W
04/04/2014                   DAVIDSON           TN   TWITTER

            A TREE DOWN ON A CAR AT 865 BELLEVUE APARTMENTS.

&&

EVENT NUMBER OHX1400291

TB12
Local storm report, Apr 4, 7:25 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
725 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
04/04/2014                   WILLIAMSON         TN   TWITTER

            SEVERAL TREES DOWN AT FALCON CREEK SUBDIVISION IN
            FRANKLIN

&&

EVENT NUMBER OHX1400292

TB12
Local storm report, Apr 4, 7:29 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
729 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     TSTM WND DMG     CARTHAGE                36.26N  85.94W
04/04/2014                   SMITH              TN   TWITTER

            A TREE WAS REPORTED DOWN ON A VAN AT THE SMITH COUNTY
            BUS GARAGE.

&&

EVENT NUMBER OHX1400293

TB12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 1:50 AM CDTSpecial Weather StatementOHXMontgomery, Stewart40 min
Apr 4, 2:31 AM CDTSpecial Weather StatementOHXMontgomery, Stewart44 min
Apr 4, 3:20 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart40 min
Apr 4, 3:46 AM CDTSpecial Weather StatementOHXHickman, Lawrence, Lewis, Perry, Wayne59 min
Apr 4, 4:10 AM CDTSevere Thunderstorm WarningOHXPerry, Wayne50 min
Apr 4, 4:41 AM CDTSpecial Weather StatementOHXCheatham, Dickson, Giles, Hickman, Houston, Humphreys and 5 more49 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys61 min
Apr 4, 5:13 AM CDTSpecial Weather StatementOHXBedford, Cannon, Cheatham, Coffee, Davidson, Dickson and 10 more47 min
Apr 4, 5:19 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson41 min
Apr 4, 5:33 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Sumner, Williamson, Wilson57 min
Apr 4, 5:47 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson43 min
Apr 4, 6:00 AM CDTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more60 min
Apr 4, 6:11 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson34 min
Apr 4, 6:33 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren and 1 more42 min
Apr 4, 7:07 AM CDTSpecial Weather StatementOHXClay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more53 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.